# SDR C2XA09IA041

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 17,432 hours, 9,212 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952829
- Part serial: 2068
- Condition: Inoperative
- Location: Apu
- Part time: 1,478 hours, 2,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2099, THE CREW REPORTED THAT THE APU BLEED VALVE WAS STUCK OPEN DURING CLIMB.  THE ACFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MX R&R THE APU BLEED VALVE, OPS TESTED WITH NO DEFECTS.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
